# SDR CALA2024032700884

- Difficulty date: March 13, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 68,864 hours, 30,532 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5746027700000
- Condition: Dented
- Location: Left Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE DAMAGE AT L/H WING, LEADING EDGE #2.
